Authors: Dragović, Vladimir 
Radnović, Milena
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Pseudo-integrable billiards and double reflection nets
Journal: Russian Mathematical Surveys
Volume: 70
Issue: 1
First page: 1
Last page: 31
Issue Date: 1-Jan-2015
Rank: M21a
ISSN: 0036-0279
DOI: 10.1070/RM2015v070n01ABEH004935
Abstract: 
This is a survey of two recently emerged directions in the study of billiards inside pencils of quadrics: pseudo-integrable billiards in the plane and double reflection nets.
Keywords: Discrete integrable systems | Double reflection configuration | Elliptical billiards | Line congruences | Periodic trajectories | Polygonal billiards | Pseudo-integrability
Publisher: London Mathematical Society

Show full item record

SCOPUSTM   
Citations

10
checked on Feb 5, 2023

Page view(s)

11
checked on Feb 5, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.